# SDR HEEA0015817

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH TOTAL FUEL SHOWING ZERO POUNDS, THE MID AND FORWARD TANKS SHOW 10 POUNDS. EACH.  (TANKS EMPTY) .
